Join the 'Mirtazapine' group to help and get support from people like you.
We found 297 questions associated with the 'Mirtazapine' topic.
Posted 11 Jun 2009 by • 14 answers
I have trouble sleeping and a friend offered me one.
Posted 5 Jun 2013 by • 14 answers
I was recently removed from taking Amitriptiline and Mirtazapine completely. My psych felt those, along with Celexa and Buspar, was a toxic antidepressant combination for me. Now she has switched me to Zoloft 50mg along with Abilify 2.5mg. Ive been having really strange feelings like being high, ...
Posted 4 Sep 2014 by • 3 answers
I have insomnia, under what conditions should I take Mirtazapine (Remeron) 7.5 MG to get the best sleep results? On an empty stomach or with a meal? Right before going to sleep or a few hours before? I ask because I recently tried Ambien, which did nothing to help me. I was so desperate for sleep ...
Posted 7 May 2013 by • 14 answers
I have seen a lot of post on the internet about mirtazapine and weight gain. Saying that the medication it self puts wright on you. How can a tablet do that? Surley it is what you eat? I can understand that the med can increase your appetite, so if you eat healthly then you shouldnt put weight on? ...
Posted 9 Nov 2014 by • 2 answers
I have been taking mirtazapine 15mg for 9 months for insomnia and that helped but recently been on 30mg and they are not consistent in putting me to sleep should I persevere with 30mg for a few days straight and see if they will start working?also been under enormous stress due to relationship ...
Posted 28 Jul 2009 by • 6 answers
I have taken Remeron for about 5 years along with Lamictal and it has brought my depression to an acceptable level. However, the side affects of gaining weight by always wanting to eat and decreased sexual desire and capability are having a negative impact on my life. I would like to find an ...
Posted 18 Nov 2009 by • 9 answers
i am also prescribed hydrocodone,for arthritis of the spine(dish)as well as clonazepam(anxiety).
Posted 1 day 23 hours ago by • 6 answers
My Dr prescribed me Mirtazapine when I asked for an anti depressant, but after reading about metabolic changes, cravings, increased appetite and weight gain, I'm really not sure its the right choice for me. I've been struggling with depression since being diagnosed with a painful ...
Posted 10 May 2012 by • 2 answers
I started taking it 16 days ... Ist day I sleep for 12 hours every night and have felt a little better but had a full blown panic attack today and am not feeling the relief I expected. Do I need to be more patient or should I be concerned that it isn't working for me because I still am having ...
Posted 22 May 2018 by • 2 answers
Was on 15mg of mirtazapine and started to feel better then anxiety came back doctor up me to 30mg after 3 weeks started to feel OK again then after a week of being OK the anxiety came back worse can anyone advise what to do next should I increase dose.
Posted 25 May 2018 by • 1 answer
How long does the "high" sensation of mirtazapine last? I've been using 15mg for 5 days, and the feeling remains the same. Ps: I hope it never goes away, I consider it a bonus, hehehe
Posted 25 May 2018 by • 0 answers
Hi, I am new to this community so bear with me. I’m currently prescribed 15mg of mirtazapine, requires me to take them every night an hour before bed time. I’ve been taking mirtazapine for about 12-16 months now, at first I was prescribed 7. 5mg for starting dose and that was great, ...
Posted 2 Apr 2018 by • 4 answers
I am experiencing muscle stiffness, fatigue and joint pain. I was wondering whether anybody else was having the same sort of problem when taking this medication? It has helped with my anxiety and depression but I’m not sure if I have side effects or something else is wrong. I also take ...
Posted 1 Jan 2018 by • 2 answers
I started or mirtazapine 15mg then went to 22.5 and now have been on 30mg for 18 days i feel my depression and anxiety getting worse and I am just tired all day any help would be appreciate feel like I am going crazy previous to this was on Cymbalta for 8 years but then stopped working. head just ...
Posted 9 May 2018 by • 0 answers
hi, before starting my last year of uni last year which was a huge stress i wanted to control my social anxiety and my mood so I have been asked to be put on sertraline 30mg. the side effects were really severe after the 2nd week with me literally not having appetite and not being able to fall ...
Related Condition Support Groups
Related Drug Support Groups
Mirtazapine Patient Information at Drugs.com
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)